# SDR UIEA2021061901384

- Difficulty date: June 19, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 91,400 hours, 16,143 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: AV16E1305
- Part serial: T17228C
- Condition: Failed
- Location: Rt Wing Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

FLT CONTROL VALVES CAUTION MESSAGE.  REMOVED AND REPLACED FLIGHT CONTROL HYD SHUT-OFF MODULE, OPS CHECK OF ALL FLIGHT CONTROL SHUT OFF VALVES GOOD PER AMM 27-13-00 AND 27-23-00.   REPLACED THE NR 1 WING HYD SHUT OFF VALVE PER AMM 27-13-01.
